# SDR A6WA202312318686

- Difficulty date: December 31, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 40,489 hours, 39,333 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE ON TAKE-OFF. WARNING MESSAGE APPEARED WITHIN 5 SECS OF SELECTION. NLG DID NOT MOVE. MLG RETRACTED NORMALLY. NOSE DOOR  OPEN MESSAGE ALSO APPEARED. C/W QRH. RECEIVED THREE GREEN DOWN AND LOCKED.  LANDING AT 46,500 LBS. BELOW LANDING WEIGHT.  AIRCRAFT REMOVED FROM SERVICE.  R & R NLG PROX SENSOR BRACKET. OPS CHECK GOOD.
